# SDR 2020FA0000378

- Difficulty date: August 6, 2020
- Submitted: August 20, 2020
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 2,934 hours, 1,719 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 66150737
- Condition: Cracked
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PLEASE BE INFORMED THAT SUBJECT AIRCRAFT WAS RETURNED TO SERVICE.  DURING TROUBLESHOOTING, MAINTENANCE FOUND THE COOLING AIR DUCT DOWNSTREAM OF THE WATER SEPARATOR CRACKED.  REPLACED THE COOLING AIR DUCT, IAW AMM 21-30-00 AND LEAK CHECK PERFORMED RESULT WAS SATISFACTORY.  AIRCRAFT GROUND PRESSURIZATION CHECK COMPLIED IAW AMM 21-30-00 P811, FOUND NORMAL.  WE WILL BE SENDING THE ATTACHMENT MDR AND AIRCRAFT TECH LOG SEQ NR 500262 FOR YOUR REFERENCE.  THIS MDR IS NOW CONSIDERED CLOSED.  NOTE: THIS IS IN REFERENCE TO UNIQUE CONTROL NR: 2020FA0000366, NASJET MAINTENANCE CONFIRMED AMM 21-30-00 (ATA CODE).
